# SDR ASOA201200648

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 19,454 hours, 17,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGENCY LIGHT IS OUT.  2ND LIGHT BACK FROM FRONT.  RESECURED CEILING EMERGENCY LIGHT IAW AMM 33-51-09. OPS CHECKED GOOD.
